MAUDE Adverse Event Report: CONMED LARGO HALL MICROPOWER+; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL MICROPOWER+; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000SE
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the pro7000se, hall micropower+ high speed drill device was being used during a dental procedure on (b)(6) 2025 when it was reported ¿the handpiece (whipped) during use on the patient.Patient bone was inadvertently damaged as a result.I am not sure of any further details; this is the only information i have been given.¿.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient¿s bone being damaged.
 
Event or Problem Description
Update: further information was provided on june 5, 2025, from the customer and it was confirmed that the altered bone cut did not result in any injury.There was no surgical intervention because of the incident.There was no real surgical delay, we only had to open up another drill.The surgery was completed as planned and the patient recovered well.Dr.Was only concerned about the way the drill behaved and that it altered the cut.This report will be updated from serious injury to malfunction.The sales representative reported on behalf of the customer that the pro7000se, hall micropower+ high speed drill device was being used during a dental procedure on (b)(6) 2025 when it was reported "the handpiece (whipped) during use on the patient.Patient bone was inadvertently damaged as a result.I am not sure of any further details; this is the only information that i have been given." there was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of "whipped during surgery" was unconfirmed.No fault found.The preventative maintenance was overdue.The unit was tested and met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed and no relationship to this complaint was found.(b)(4).Per the instructions for use, the user is advised that the micropower+ handpieces and attachments shall be returned every 12 months for servicing.Regular and proper maintenance of your equipment is the best way to protect your investment.It is essential that you have your equipment serviced as scheduled in order to retain its optimum performance and reliability, which will reward you with safer, less problematic product performance over time.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HALL MICROPOWER+
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key22135780
Report Number1017294-2025-00056
Device Sequence Number8500194
Product Code HAB
UDI-Device Identifier10845854040911
UDI-Public(01)10845854040911(11)200430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000SE
Device Lot Number20200111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic